MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the autopulse platform (b)(6) displayed user advisory 20 (position out of range).It is unknown when the problem occurred.However, patient use information was requested, but no additional information was provided.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (b)(6) displayed user advisory 20 (position out of range) was confirmed during both archive data review and functional testing.The root cause of the ua20 advisory message was that the driveshaft was not in its "home" position, most likely attributed to unintended user error.The archive data review indicated multiple ua20 advisory messages around the customer's reported complaint date, confirming the reported complaint.User advisory is normally a clearable error message designed into the platform to alert the operator that autopulse has detected one of several conditions.User advisory (ua) 20 occurs due to the encoder driveshaft not being within the normally acceptable range of positions.Typically, if the user advisory (ua) 45 (driveshaft not at "home" position after power-on/restart) is not resolved properly, it leads to ua20 because the driveshaft is not restored at its "home" position.To clear ua20, return the driveshaft to its "home" position using the platform's administrative menu.During functional testing, the autopulse platform displayed the ua20 advisory message upon powering up, confirming the reported complaint.The platform's driveshaft was rotated to its "home" position to address the fault.Subsequently, the autopulse platform was intensively tested, and no errors were displayed.Following service, the autopulse platform passed all testing criteria.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key24215865
Report Number3010617000-2026-00050
Device Sequence Number8326395
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown